# SDR USAA2011050991815

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - CORROSION ON CABIN FLOOR PANEL 222FF LOCATED BETWEEN FR16 TO FR20 & BETWEEN -Y765 TO -Y1292.  REPLACED CABIN FLOOR PANEL 222FF LOCATED BETWEEN FR16 TO FR20 & BETWEEN -Y765 TO -Y1292 IAW A319 SRM 51-42-21.
